# SDR DALA1314480682

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pushrod
- Condition: Corroded
- Location: L2 Door Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER GATE GIRT BAR AFT PUSHROD HAS CORROSION.  R & R PUSHROD IAW CMM 52-11-15.
